BibTeX record journals/dm/0003PY14

download as .bib file

@article{DBLP:journals/dm/0003PY14,
  author    = {Jie Cui and
               Junying Pei and
               Pei Yang},
  title     = {Existence of a folding in multidimensional coding},
  journal   = {Discret. Math.},
  volume    = {326},
  pages     = {4--8},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.disc.2014.02.019},
  doi       = {10.1016/j.disc.2014.02.019},
  timestamp = {Sat, 22 Feb 2020 14:00:11 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/0003PY14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics